It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Open to All Other Health Topics Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-06-2012, 09:17 PM   #1
Newbie
(female)
 
Join Date: Sep 2012
Location: Florida, USA
Posts: 2
chrstefl HB User
Mystery Illness

I need some advice.

Ok so here we go. For the last few years I have been plagued with this annoying illness and my doctors seem to be oblivious. I have had pain all over, weakness at times, mind funk, fatigued to the point to where I hav to lie down, chest tighness and it feels very soar in the middle. Left and right arm pain, upper back pain, moody, lightheadedness leg pain, burning pain in my thighs front and back, unable to sleep at times. In 2008 I had an uterin ablasion because I was told I had endometriosis. In 2009
I was diagnosed with hypothyroidism and given Synthroid and started feeling better. 2010 I was doing my normal daily routine with my excersises and went into adrenal shock. I was admitted to the hospital and told my adrenal glands were not producing cortisol( natural). My heart rate was low 40's-50's range. EKG's were abnormal but no sign of heart attack or stress. The doctors pumped me up with cortisol and within 20 min I felt great and ready to go home. They let me go home the next day with some hydrocortisone medicine and B12 shots. I felt fine for a few months and then the funkiness came back. Chest pains, chest tighness, nausea
fatigue, weakness. I called my Endo and he immediately told me to stop taking my synthroid cold turkey. A few days later my pain subsided. A few weeks later everything came back trifold. I dont know what to do. I am miserable. I am 38. I have always been very active . I am having anxiety because I feel like something is going to happen.

 
Sponsors Lightbulb
   
Old 09-06-2012, 11:34 PM   #2
Senior Veteran
(female)
 
ladybud's Avatar
 
Join Date: Jun 2012
Location: Colorado
Posts: 4,835
ladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB Userladybud HB User
Re: Mystery Illness

One thing that would connect the hypothyroidism and adrenal insufficiency is autoimmune disease, and the symptoms you have left after treating those 2 known problems could be from an autoimmune disorder like lupus. I would ask your Dr to check you for that, and recheck your thyroid if you still are off the Synthroid. That makes no sense to me that he would stop your thyroid if you are hypothyroid. Both will cause extreme fatigue and weakness. You are still on cortisol replacement of some sort? Are you on Florinef to keep your electrolytes normal? Not everyone needs that, but if your sodium or potassium are abnormal, you do. Also if you have very low BP, the Florinef (mineralcorticoid) helps with that.

 
Old 09-07-2012, 04:56 PM   #3
Newbie
(female)
 
Join Date: Sep 2012
Location: Florida, USA
Posts: 2
chrstefl HB User
Re: Mystery Illness

I'm no longer on the hydrocortisone either. They weaned me off of that a few months before they stopped my synthroid. Also, I went to my Endo last week and he gave me a script for Synthroid again and told me to get my bloodwork before I start taking it. I went immediately after I left his office and had my bloodwork. I told him I feel worse than before. I feel as if he is not concerned. This is my second Endo because I was not satisfied with my first. He kept upping my dose and I was miserable! This new Endo lowered it to the lowest dose 25mcg. I was very concerned about stopping synthroid cold turkey but he didn't seem to mind. He said I would be ok. I don't understand. I'm at a loss for the feelings I have. He also said I shouldn't believe everything I read on the internet, which I don't but I only go in health forums.

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Administrator (48), Titchou (43), quincy (33), janewhite1 (32), JJ (28), ladybud (24), Misty800 (17), feelbad (15), ibake&pray (15), shisslak (14)

Site Wide Totals

teteri66 (1162), MSJayhawk (992), Apollo123 (890), Titchou (827), janewhite1 (823), Gabriel (757), ladybud (744), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 08:26 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!